Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

200 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Cortisone injection is the skin pigment permanent

Premium Questions

doctor1 MD

Hi, I have had 3 cortisone injections in my lower facial cheek area. Trying to shrink a knot ... is small but puffy looking and awful in photographs. My skin has just started to show signs of atrophy ...

doctor1 MD

I have had an acute skin reaction to something in a cortisone injection I had in my shoulder ... understand it may take a while for the skin to settle down. In the meantime, can I either increase the dose ...

doctor1 MD

my son is XXXXof having cortizone injections, he claims it builds up in your body and can cause problems after awhile. I've had them every once in a while for knee pain and once for bursitis . YYYY@YYYY

doctor1 MD

but eventually cortisone injections in each knee the week before Christmas. Lots of discomfort and pain requiring ... injections - say the next day - I developed a reddish red web type pattern on the skin or under the surface ...

doctor1 MD

I had a cortisone injection in my left knee in May of this year. last week I was diagnosed ... connection between the cortisone injection and the development of the clot? ...

Public Forum Discussions

doctor1 MD

I received a cortisone injection into a keloid scar. It has been several months and I have severe hyperpigmentation, the skin is purple and appears to be thin. Also I have severe fat dystrophy in the area ...

doctor1 MD

My daughter had a cortisone injection on the knuckle at the base of her little toe for a lump of inflammation. It s 2 months later and the lump is gone but there s a rash that s itchy and the skin is broken ...

doctor1 MD

I had cortisone injections in my wrist due to tendonitis problem that arose after my pregnancy. Now ... return to this area or is there something I can use to help pigmentation return. ...

doctor1 MD

Hi. I had a cortisone injection in my ankle two weeks ago. I had pain at the injection site starting about a week after. Felt like the skin was raw. Today the skin is peeling off and it appears ...

doctor1 MD

I got cortisone injected into both knees yesterday morning. Tonight I am red and very itchy with hot skin on my face, neck, upper chest & upper arms. Is this a common reaction or could I be allergic ...

doctor1 MD

I am just saying I actually now have 2 dents from cortisone shots. It isn t the prettiest but they do go away. After time I have had them before something about the skin. In have kinda learned to live ...

doctor1 MD

using natural shea butter trying to bring the pigment back with very little change. Will this skin ...I am an African American female, of medium brown complextion and in November 2012 I had cortisone ...

doctor1 MD

I just received my cholesterol results. Total Cholesterol 297, LDL 212, HDL 68, Triglycerides 87, Blood Sugar 89. I am a 58 year old female, 5 4 weighing 158. I had my knees injected with cortisone ...

doctor1 MD

.. Should I pursue cortisone injections and what are the complications or should I try acupuncture ...

doctor1 MD

I have a trigger thumb I had a cortisone injection over six months ago and all was well until recently the pain is worse. i thought the injection was the cure but i have now found out otherwise. My ...

Mobile Questions and Answers

doctor1 MD

watch it for a day. if worse see your doctor

doctor1 MD

Seems like indigestion or stomach cramps. Avoid non veg foods. Consult your doctor for a prescription of anti spasmodic medication.

doctor1 MD

Hi. The cortisone will only show up on the T2 sections of the MRI and not the T1. So you may still proceed with the MRI